# SDR ASOA201100077

- Difficulty date: January 10, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 31,174 hours, 27,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 601R9515576
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE ECU SUPPORT FRAME THE OTBD FWD BEAM ASSY IS CRACKED, PN 601R95156-66, AND THE INBD BEAM ASSY IS GOUGED.  REMOVED INBD BEAM ASSY, PN 601R95155-76, IAW SRM 51-42-06.  INSTALLED NEW SERVICEABLE INBD BEAM, PN 601R95155-82 AND ANGLE, 601R95156-63 IAW SRM 51-42-06, 51-42-21, 51-41-04, DWG 601R95100.  REMOVED OTBD FWD BEAM, PN 601R95-156-66, IAW SRM 51-42-06.  INSTALLED NEW BEAM, PN 601R95-156-70, IAW SRM 51-42-06.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR.
